On series with positive terms

Jan Mařík; Miloš Neubauer

Časopis pro pěstování matematiky (1960)

  • Volume: 085, Issue: 2, page 188-197
  • ISSN: 0528-2195

How to cite


Mařík, Jan, and Neubauer, Miloš. "O řadách s nezápornými členy." Časopis pro pěstování matematiky 085.2 (1960): 188-197. <http://eudml.org/doc/19202>.

author = {Mařík, Jan, Neubauer, Miloš},
journal = {Časopis pro pěstování matematiky},
keywords = {series, summability},
language = {cze},
number = {2},
pages = {188-197},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {O řadách s nezápornými členy},
url = {http://eudml.org/doc/19202},
volume = {085},
year = {1960},

AU - Mařík, Jan
AU - Neubauer, Miloš
TI - O řadách s nezápornými členy
JO - Časopis pro pěstování matematiky
PY - 1960
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 085
IS - 2
SP - 188
EP - 197
LA - cze
KW - series, summability
UR - http://eudml.org/doc/19202
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.